# SDR ASAA0977110

- Difficulty date: November 30, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,203 hours, 16,264 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB HAS SEVERAL VERTICAL SUPPORTS CRACKED.  REMOVED STAB RIB TRIMMED OUT CRACKS FABRICATED AND INSTALLED REPAIR DOUBLER AND REINSTALLED RIB.
